# SDR P2EA00214

- Difficulty date: July 10, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Structure
- Condition: Dented
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C-CHECK, FOUND THE APU DOOR WITH DENT .8 INCH LONG BY .8 INCH WIDE BY .080 INCH DEEP, 26 FEET FROM AFT END AND LBL 18.  REPAIRED APU DOOR DENT IAW SRM 52-00-3 FIG 1.  (M)
